Alert archive / Mississippi / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 76, NWS Jackson, MS

March 14, 20256 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Mar 14, 2025, 10:28 PM CDT for 6 counties in Mississippi. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 14, 2025, 10:28 PM CDT (03:28 UTC)
Expired
Mar 14, 2025, 11:30 PM CDT
In force
62 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Humphreys County, MS, Issaquena County, MS, Leflore County, MS, Sharkey County, MS, Sunflower County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 122 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 9:47 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 3.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1221 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1360 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
1.0
Supercell composite
7.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 8:58 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Mar 14, 8:58 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
858 PM CDT Fri Mar 14 2025

...New MESOSCALE UPDATE...

.MESOSCALE UPDATE...
Issued at 858 PM CDT Fri Mar 14 2025

Tornado Watch 33 remains in effect over roughly the western 2/3 of
the area until 10 PM. Though several updrafts have attempted to
take root mainly along and west of the MS River, a capping
inversion and modest forcing have prevented sustained convective
initiation throughout much of the early evening. More recently,
however, a few cells have broken through the cap and attained
greater depth across southeast AR and northwest MS. Mesoanalysis
and near term guidance suggest this is where greater forcing will
provide more opportunity for development over the next several
hours. Over the southern half of the watch, greater uncertainty
exists, because forcing is somewhat weaker and the 00z KJAN RAOB
indicated a cap persists. However, there are currently a few
cells near and along the MS River which have some potential to
take off, though they have not become as deep as the northern
cells.

As the low level jet increases and midlevel heights fall
overnight, it will be more likely for convection to flourish. High
res guidance has more consistently favored areas north of I-20,
closer to a passing shortwave, for greater coverage. Still, if
any cells become established further south, they would have
similar instability and shear to take advantage of as storms to
the north. All modes of severe weather, including tornadoes, will
be possible where these storms occur. Following expiration time
for the current watch, additional Tornado Watches are possible if
not likely overnight for some portion of the area. /DL/

&&

.DISCUSSION...
Issued at 442 PM CDT Fri Mar 14 2025

Through Saturday: A severe weather/tornado outbreak is expected.
There will be an increasing threat for storms as we go through
this evening, but the more significant severe weather threat,
including the potential for long track strong to violent
tornadoes, continues to be advertised for Saturday.

Unusually strong westerlies and cyclonic flow extending from the
east Pacific across the southern CONUS into our region will drive
a powerful central CONUS cyclone and create a volatile set-up for
severe weather. The most uncertain part of the forecast has been
related to the potential for supercell initiation late this
afternoon, but confidence is increasing that we will see at least
a few severe storms given convective development now over central
LA at the nose of a moisture-rich boundary layer now surging
inland. These storms will continue to develop and pose a risk for
all severe types as they move across the forecast area through the
evening and into the overnight, including the potential for strong
tornadoes, and a moderate risk has been added to northern portions
of the area overnight. There should be window "less" severe threat
very late tonight into early Saturday with the current forcing
mechanisms shifting east as we wait for the next round of stronger
ascent.

Saturday remains the day of greatest concern as strong ascent,
strong deep layer shear, and very favorable thermodynamics will
support the development of scattered supercell thunderstorms
capable of producing strong/violent long-tracked tornadoes,
damaging winds, and large hail. It is difficult to be specific
with timing for Saturday as there will likely be a barrage of
convective precip that develops around mid morning in a
restrengthening low level waa regime along axis of strongest low
level moisture convergence roughly along and northwest of the
Natchez Trace Parkway. This axis will buckle north and westward
before the strongest cyclonic vorticity advection pushes activity
quickly eastward during the afternoon.

A high risk for severe weather is now being advertised Saturday
in the greater threat area for violent tornadoes over east central
into southeast MS where supercells will have great access to the
most unstable air and backed low level flow. Scattered to
numerous discrete supercells are likely to develop in the warm
sector, and given the fast cell motions and classic nature of the
storms, would expect the potential for long tornado tracks, so
this continues to be messaged. Will also add that gradient winds
outside of storms will be very strong, especially with any daytime
heating and mixing. Heavy rainfall has become some less of a
concern with more of a cellular storm mode being indicated by
guidance and have trimmed back the heavy rainfall graphic to
reflect this. There is high confidence that the trough will swing
through and bring a quick end to convective rainfall Friday
evening.

Sunday through Thursday: The cyclonic upper level flow
responsible for the severe weather will give way to a long stretch
of upper level ridging and anticyclonic flow as we go through
early to mid next week. This will bring seasonably mild to warm
days and cool nights along with dry conditions Mon-Wed before the
next shortwave trough can bring the next rain chances. No
significant storms/rainfall are expected with this system as of
now, and it should be followed by a chilly thermal trough with
perhaps some frost potential. /EC/

&&

.AVIATION...
(00Z TAFS)
Issued at 638 PM CDT Fri Mar 14 2025

A mix of VFR and MVFR categories will prevail through the period.
Conditions have been slow to deteriorate as convection has been
limited in its development. By 12Z MVFR categories has been added
to all TAF sites as TSRA and lowered cloud bases will impact sites.
By 20Z categories will begin to improve to VFR as cloud bases
lift. Winds will be southerly and gusty through the period
gusting to 30+kts at times with sustained winds near 15kts. /KP/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       66  78  51  65 /  80  90  40   0
Meridian      65  76  52  68 /  80  80  70   0
Vicksburg     66  76  50  64 /  80  80  20   0
Hattiesburg   68  79  54  73 /  50  80  40   0
Natchez       66  77  51  65 /  70  80  10   0
Greenville    65  72  49  60 /  80  90  30   0
Greenwood     65  74  50  61 /  90 100  50   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&

DL/EC/KP

In the hours before

Special weather statement, Mar 14, 7:35 PM CDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Jackson MS
735 PM CDT Fri Mar 14 2025

MSZ018-019-150130-
Sunflower MS-Bolivar MS-
735 PM CDT Fri Mar 14 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN SUNFLOWER AND
BOLIVAR COUNTIES THROUGH 830 PM CDT...

At 735 PM CDT, Doppler radar was tracking a strong thunderstorm over
Jersey Point, or 10 miles southeast of Rohwer, moving northeast at 50
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Beulah and Benoit around 740 PM CDT.
  Rosedale around 745 PM CDT.
  Pace around 750 PM CDT.
  Gunnison around 755 PM CDT.
  Shelby around 800 PM CDT.
  Deeson and Winstonville around 805 PM CDT.
  Duncan and Alligator around 810 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Arkansas...and north central and northwestern Mississippi.

&&

LAT...LON 3412 9066 3399 9066 3399 9045 3381 9045
      3353 9092 3353 9122 3357 9122 3360 9113
      3370 9122 3368 9103 3377 9115 3378 9099
      3385 9107 3393 9101 3396 9108 3400 9102
      3396 9097 3409 9087 3410 9088 3412 9095
TIME...MOT...LOC 0035Z 220DEG 43KT 3366 9115

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

86
Special weather statement, Mar 14, 7:38 PM CDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Jackson MS
738 PM CDT Fri Mar 14 2025

ARZ074-075-MSZ034-150145-
Chicot AR-Ashley AR-Washington MS-
738 PM CDT Fri Mar 14 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN CHICOT...NORTHEASTERN
ASHLEY AND NORTHWESTERN WASHINGTON COUNTIES THROUGH 845 PM CDT...

At 738 PM CDT, Doppler radar was tracking a strong thunderstorm over
Portland, or 15 miles southwest of Lake Village, moving northeast at
45 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Montrose around 745 PM CDT.
  Mcmillan Corner and Lake Village around 750 PM CDT.
  Dermott around 755 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Arkansas...and northwestern Mississippi.

&&

LAT...LON 3339 9160 3339 9146 3356 9145 3356 9135
      3352 9135 3353 9133 3352 9132 3352 9125
      3356 9123 3353 9122 3353 9100 3351 9089
      3312 9152 3325 9168
TIME...MOT...LOC 0038Z 214DEG 38KT 3324 9152

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

86
Special weather statement, Mar 14, 8:31 PM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Jackson MS
831 PM CDT Fri Mar 14 2025

MSZ018-019-025-034-150230-
Washington MS-Leflore MS-Sunflower MS-Bolivar MS-
831 PM CDT Fri Mar 14 2025

...A STRONG THUNDERSTORM WILL IMPACT SUNFLOWER...NORTHWESTERN
LEFLORE...NORTHERN WASHINGTON AND SOUTHEASTERN BOLIVAR COUNTIES
THROUGH 930 PM CDT...

At 831 PM CDT, Doppler radar was tracking a strong thunderstorm near
Leland, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Metcalfe, Greenville, and Leland around 835 PM CDT.
  Holly Ridge around 840 PM CDT.
  Shaw around 845 PM CDT.
  Boyle and Cleveland around 855 PM CDT.
  Doddsville and Ruleville around 900 PM CDT.
  Drew around 905 PM CDT.
  Parchman around 915 PM CDT.
  Rome around 920 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Arkansas...and north central and northwestern Mississippi.

&&

LAT...LON 3402 9066 3399 9066 3399 9045 3381 9045
      3381 9018 3379 9017 3376 9019 3376 9025
      3374 9031 3372 9031 3370 9030 3370 9027
      3374 9024 3372 9022 3327 9086 3334 9113
      3339 9110 3342 9106 3345 9106 3403 9072
TIME...MOT...LOC 0131Z 221DEG 44KT 3339 9095

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

86
Special weather statement, Mar 14, 9:28 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Jackson MS
928 PM CDT Fri Mar 14 2025

LAZ008-009-016-MSZ034-040-041-150330-
Madison LA-East Carroll LA-West Carroll LA-Washington MS-Sharkey MS-
Issaquena MS-
928 PM CDT Fri Mar 14 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CARROLL...NORTHWESTERN
MADISON AND SOUTHEASTERN WEST CARROLL PARISHES...SOUTHERN
WASHINGTON...ISSAQUENA AND NORTHERN SHARKEY COUNTIES THROUGH 1030 PM
CDT...

At 928 PM CDT, Doppler radar was tracking a strong thunderstorm over
Transylvania, or 8 miles south of Lake Providence, moving northeast
at 45 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Lake Providence and Fitler around 935 PM CDT.
  Mayersville around 940 PM CDT.
  Rolling Fork, Glen Allan, and Grace around 955 PM CDT.
  Anguilla, Panther Burn, and Nitta Yuma around 1000 PM CDT.
  Delta City around 1005 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Arkansas...northeastern Louisiana...and central, northwestern and
west central Mississippi.

&&

LAT...LON 3253 9147 3256 9143 3258 9145 3258 9146
      3301 9124 3300 9117 3304 9113 3306 9112
      3310 9119 3314 9117 3313 9114 3313 9110
      3321 9107 3311 9068 3309 9068 3309 9066
      3300 9066 3242 9128 3247 9148
TIME...MOT...LOC 0228Z 218DEG 39KT 3269 9123

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

86

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 7:35 PM CDTSpecial Weather StatementJANBolivar55 min
Mar 14, 8:31 PM CDTSpecial Weather StatementJANSunflower59 min
Mar 14, 9:28 PM CDTSpecial Weather StatementJANIssaquena, Sharkey62 min
Mar 14, 11:11 PM CDTTornado WarningJANCarroll, Holmes, Humphreys, Leflore, Sunflower64 min
Mar 14, 11:58 PM CDTTornado Warning Tornado observedJANCarroll, Grenada, Leflore, Montgomery, Webster62 min
Mar 15, 12:28 AM CDTTornado WarningJANGrenada47 min
Mar 15, 12:36 AM CDTSpecial Weather StatementJANNewton, Scott54 min
Mar 15, 12:47 AM CDTSevere Thunderstorm WarningJANRankin, Scott43 min
Mar 15, 1:22 AM CDTSevere Thunderstorm WarningJANKemper, Neshoba53 min
Mar 15, 1:26 AM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Winston64 min
Mar 15, 1:31 AM CDTSpecial Weather StatementJANScott44 min
Mar 15, 1:44 AM CDTSevere Thunderstorm WarningJANLowndes, Noxubee, Winston61 min
Mar 15, 2:12 AM CDTSevere Thunderstorm WarningJANNoxubee, Winston29 min
Mar 15, 2:22 AM CDTSpecial Weather StatementJANNewton38 min
Mar 15, 2:38 AM CDTSevere Thunderstorm WarningJANLowndes52 min
Mar 15, 2:57 AM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Newton63 min
Mar 15, 3:16 AM CDTSpecial Weather StatementJANGrenada29 min
Mar 15, 3:33 AM CDTSpecial Weather StatementJANLowndes27 min
Mar 15, 5:16 AM CDTSpecial Weather StatementJANBolivar29 min
Mar 15, 6:04 AM CDTSevere Thunderstorm WarningJANWashington56 min
Mar 15, 6:21 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington54 min
Mar 15, 7:14 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower46 min
Mar 15, 7:56 AM CDTFlash Flood WarningJANWashington4 hr
Mar 15, 7:56 AM CDTSevere Thunderstorm WarningJANWashington64 min
Mar 15, 7:57 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington48 min
Mar 15, 8:30 AM CDTFlash Flood WarningJANBolivar4 hr
Mar 15, 8:34 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington41 min
Mar 15, 8:59 AM CDTSevere Thunderstorm WarningJANIssaquena, Washington61 min
Mar 15, 9:06 AM CDTSpecial Weather StatementJANCarroll, Grenada, Holmes39 min
Mar 15, 9:10 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington65 min
Mar 15, 9:32 AM CDTWind AdvisoryJANAttala, Choctaw, Clarke, Clay, Copiah, Covington and 23 more9 hr
Mar 15, 9:43 AM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Washington62 min
Mar 15, 9:50 AM CDTTornado WarningJANIssaquena, Sharkey, Washington55 min
Mar 15, 10:07 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Sunflower53 min
Mar 15, 10:26 AM CDTTornado Warning Considerable damage threatJANHumphreys, Leflore, Sharkey, Sunflower, Washington64 min
Mar 15, 10:41 AM CDTRiver Flood WarningJANCarroll, Leflore49 hr
Mar 15, 10:56 AM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Sunflower, Warren, Washington and 1 more64 min
Mar 15, 10:59 AM CDTTornado WarningJANFranklin, Jefferson, Lincoln61 min
Mar 15, 11:04 AM CDTTornado WarningJANHolmes, Humphreys, Issaquena, Sharkey, Washington36 min
Mar 15, 11:08 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Sunflower67 min
Mar 15, 11:18 AM CDTTornado WarningJANCarroll, Holmes, Humphreys, Leflore, Sunflower57 min
Mar 15, 11:25 AM CDTFlash Flood WarningJANHumphreys, Issaquena, Leflore, Sharkey, Sunflower, Washington4 hr
Mar 15, 11:38 AM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Yazoo67 min
Mar 15, 11:50 AM CDTTornado WarningJANCarroll, Holmes, Humphreys, Yazoo55 min
Mar 15, 11:56 AM CDTTornado WarningJANCarroll, Grenada, Leflore, Montgomery49 min
Mar 15, 12:02 PM CDTSevere Thunderstorm Warning Considerable damage threatJANHumphreys, Issaquena, Sharkey, Warren, Yazoo58 min
Mar 15, 12:02 PM CDTTornado WarningJANCopiah, Lawrence, Lincoln, Simpson58 min
Mar 15, 12:31 PM CDTTornado WarningJANAttala, Carroll, Choctaw, Grenada, Holmes, Montgomery and 1 more59 min
Mar 15, 12:39 PM CDTTornado Warning EmergencyTornado observedConsiderable damage threatJANJefferson Davis, Lawrence, Marion66 min
Mar 15, 12:43 PM CDTFlash Flood WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore, Montgomery and 1 more4 hr
Mar 15, 12:47 PM CDTTornado Warning Considerable damage threatJANRankin, Scott, Simpson, Smith30 min
Mar 15, 12:48 PM CDTTornado WarningJANJasper, Newton, Scott, Smith57 min
Mar 15, 12:52 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott27 min
Mar 15, 12:59 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Leflore46 min
Mar 15, 1:26 PM CDTFlash Flood WarningJANChoctaw, Montgomery, Webster2 hr
Mar 15, 1:28 PM CDTSevere Thunderstorm WarningJANCopiah, Lincoln, Simpson62 min
Mar 15, 1:30 PM CDTTornado WarningJANKemper, Lauderdale, Neshoba, Newton60 min
Mar 15, 1:30 PM CDTTornado Warning Considerable damage threatJANCovington, Jones, Smith60 min
Mar 15, 1:32 PM CDTTornado Warning Considerable damage threatJANJefferson Davis, Lawrence, Marion58 min
Mar 15, 1:35 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery, Webster40 min
Mar 15, 1:42 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo48 min
Mar 15, 1:55 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo65 min
Mar 15, 2:03 PM CDTTornado Warning Tornado observedJANCovington, Jefferson Davis, Jones57 min
Mar 15, 2:09 PM CDTTornado Warning Tornado observedConsiderable damage threatJANClarke, Jasper66 min
Mar 15, 2:11 PM CDTTornado WarningJANLowndes, Noxubee43 min
Mar 15, 2:14 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Holmes, Montgomery, Webster46 min
Mar 15, 2:16 PM CDTTornado WarningJANKemper44 min
Mar 15, 2:26 PM CDTTornado WarningJANJefferson Davis, Lawrence, Lincoln, Marion64 min
Mar 15, 2:35 PM CDTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln, Rankin, Simpson40 min
Mar 15, 2:35 PM CDTTornado Warning Tornado observedJANCovington, Jones, Smith26 min
Mar 15, 2:43 PM CDTFlash Flood WarningJANCopiah, Covington, Jefferson Davis, Lawrence, Lincoln, Marion and 4 more4 hr
Mar 15, 2:49 PM CDTTornado Warning Tornado observedJANLauderdale, Newton56 min
Mar 15, 2:51 PM CDTTornado WarningJANMarion24 min
Mar 15, 3:02 PM CDTTornado Warning Considerable damage threatJANCovington, Jasper, Jefferson Davis, Jones, Lamar, Smith58 min
Mar 15, 3:16 PM CDTTornado WarningJANJasper, Lauderdale, Newton25 min
Mar 15, 3:18 PM CDTFlash Flood WarningJANClarke, Covington, Jasper, Jones, Kemper, Lauderdale and 2 more4 hr
Mar 15, 3:35 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar, Marion55 min
Mar 15, 3:43 PM CDTTornado WarningJANKemper, Noxubee26 min
Mar 15, 3:45 PM CDTTornado Warning Tornado observedConsiderable damage threatJANClarke, Jasper, Lauderdale, Newton, Smith60 min
Mar 15, 3:50 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha, Webster40 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.